Genus numbers and ambiguous class numbers of function fields
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 37-43
Pyung-Lyun Kang, Dong-Soo Lee
Chungnam National University, Chungnam National University
Abstract : Some formulas of the genus numbers and the ambiguous ideal class numbers of function fields are given and these numbers are shown to be the same when the extension is cyclic.
Keywords : function field, genus number, ambiguous class number
MSC numbers : 11G09, 11G15, 11G58
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd